Universidad Complutense de Madrid
E-Prints Complutense

On the character variety of group representations of a 2-bridge link p/3 into PSL(2,C)

Impacto

Descargas

Último año



Hilden, Hugh Michael y Lozano Imízcoz, María Teresa y Montesinos Amilibia, José María (1992) On the character variety of group representations of a 2-bridge link p/3 into PSL(2,C). Boletín de la Sociedad Matemática Mexicana. Segunda Serie, 37 (1-2). pp. 241-262. ISSN 0037-8615



Resumen

Consider the group G of a classical knot or link in S3. It is natural to consider the representations of G into PSL(2,C). The set of conjugacy classes of nonabelian representations is a closed algebraic set called the character variety (of representations of G into PSL(2,C)). If G is the group of a 2-bridge knot or link, then a polynomial results by an earlier published theorem of the authors. This polynomial is related to the Morgan-Voyce polynomials Bn(z), which can be defined by the formulas pn(z)=Bn(z−2), where pn=zpn−1−pn−2, p0=1, p1=z, or
(z1−10)n=(pnpn−1−pn−1−pn−2).
In this paper the authors do many calculations for classes of 2-bridge knots or links.


Tipo de documento:Artículo
Información Adicional:

Papers in honor of José Adem (Spanish)

Palabras clave:conjugacy classes of non-abelian representations; fundamental groups; compact 3-manifolds; generators; relators; 2-bridge knots; closed formula; character variety; arithmeticity of orbifolds
Materias:Ciencias > Matemáticas > Geometría diferencial
Ciencias > Matemáticas > Topología
Código ID:22144
Depositado:27 Jun 2013 16:54
Última Modificación:12 Dic 2018 15:13

Descargas en el último año

Sólo personal del repositorio: página de control del artículo